# SDR DALA2016012900715

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Longeron 17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING OF LONGERON 17 AT LT CENTER FUEL TANK.  NEW FITTING WAS DRILLED IAW SRM 51-10-4.  FITTING WAS REPLACED AND WILL BE INSTALLED WITH CARD 123, ZONE 10.
